# SDR QXEA0201271

- Difficulty date: August 17, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND OUTBOARD NR 3 SEAT TRACK TOP EARS WORN AT X530.0.  REPAIRED IAW RD 8-53-3644.
